Browse Title Index


 
Issue Title
 
Vol 58, No 5 Sept-Oct (2012): Revista Mexicana de Física. A density oscillator model Abstract   PDF
A. Hubard, C. Málaga, H. Arce, H. González
 
Vol 44, No 1 (1998): Revista Mexicana de Física. A derivation of Anderson's equation for the phase slip in superfluids from Kelvin's theorem Details   PDF
J.T. Alvarez-Romero
 
Vol 45, No 6 (1999): Revista Mexicana de Física. A disordered resonant circuit in the context of the theory of complex random variables Details   PDF
M.O. Cáceres, D.E. Strier, . , E.R. Re, es.
 
Vol 44, No 6 (1998): Revista Mexicana de Física. A dissipative Joule-Brayton cycle model Details   PDF
L. Guzmán-Vargas, F. Angulo-Brown
 
Vol 15, No 4 (1966): Revista Mexicana de Física. A few comments on the representations of SU(3) Details   PDF
M. Resnikoff
 
Vol 53, No 5 (2007): Revista Mexicana de Física. A generalized chaotic encryption system for multimedia applications Abstract   PDF
R. Hasimoto-Beltrán
 
Vol 57, No 2 (2011): Revista Mexicana de Física. A generalized rule of average for glow peak temperature of ternary alkali halide systems Abstract   PDF
G. Moro, oqui-Estrella. , R. Pérez-Salas, R. Rodríguez-Mijangos
 
Vol 59, No 3 (2013): Revista Mexicana de Física. A generating function for the spherical harmonics in $p$ dimensions Abstract   PDF
G.F. Torres del Castillo
 
Vol 54, No 4 (2008): Revista Mexicana de Física. A hamiltonian control approach for the stabilization of the angular velocity of a rigid body system controlled by two torques Abstract   PDF
C. Aguilar-Ibáñez, M.S. Suárez-Castañón, F. Guzmán-Aguilar
 
Vol 40, No 2 (1993): Revista Mexicana de Física. A Hamiltonian structure for the Euler equations Details   PDF
G.F. Torres Del Castillo, N. Bagatella Flores
 
31 - 40 of 3273 Items << < 1 2 3 4 5 6 7 8 9 10 > >>